# SDR YENA2022120101187

- Difficulty date: November 29, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 77,941 hours, 28,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frms 41-42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: 'CORR UPR SURF UPR SKIN CNTR WING BOX FR41-FR42 Y1292 TO Y1732 PAX CABIN; (RESOLVED ON W/O: 1170773 TASKCARD: NR-00015 ) REF AEM NR 2022-590512 FOR ALL WORK ACP RPR SKIN PER JB EC A22-925-01.'
